I had the Novasure procedure done in 2008 and have not had a cycle since. I have now begun to have vaginal bleeding. Is this common with this procedure after going 3 years with nothing? It is bright red and heavy. I have scheduled and appointment with a doctor.
It could be suggestive of reversal of your earlier condition.You should consider visiting a Gynaecologist for a follow up check and also endometrial Biopsy to rule out hyperplasia.A complete Hormonal work up would also help in evaluating any further issues.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.